Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 6

The linear dual of the derived category of a scheme
Carlos Sancho de Salas and Fernando Sancho de Salas.
Proc. Amer. Math. Soc. 139 (2011), 1897-1907
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775366
Buchsbaum varieties with next to sharp bounds on Castelnuovo-Mumford regularity
Chikashi Miyazaki.
Proc. Amer. Math. Soc. 139 (2011), 1909-1914
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775367
Congruences concerning Legendre polynomials
Zhi-Hong Sun.
Proc. Amer. Math. Soc. 139 (2011), 1915-1929
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775368
Gaussian hypergeometric evaluations of traces of Frobenius for elliptic curves
Catherine Lennon.
Proc. Amer. Math. Soc. 139 (2011), 1931-1938
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775369
Ramanujan bigraphs associated with $SU(3)$ over a $p$-adic field
Cristina Ballantine and Dan Ciubotaru.
Proc. Amer. Math. Soc. 139 (2011), 1939-1953
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775370
On the Azumaya locus of almost commutative algebras
Akaki Tikaradze.
Proc. Amer. Math. Soc. 139 (2011), 1955-1960
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775371
On fields of definition of torsion points of elliptic curves with complex multiplication
Luis Dieulefait, Enrique González-Jiménez and Jorge Jiménez Urroz.
Proc. Amer. Math. Soc. 139 (2011), 1961-1969
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775372
Special systems through double points on an algebraic surface
Antonio Laface.
Proc. Amer. Math. Soc. 139 (2011), 1971-1981
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775373
Remarks on a conjecture of Chabauty
Hatem Hamrouni.
Proc. Amer. Math. Soc. 139 (2011), 1983-1987
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775374
A note on projective normality
Huah Chu, Shou-Jen Hu and Ming-chang Kang.
Proc. Amer. Math. Soc. 139 (2011), 1989-1992
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775375
Sequentially $S_{r}$ simplicial complexes and sequentially $S_{2}$ graphs
Hassan Haghighi, Naoki Terai, Siamak Yassemi and Rahim Zaare-Nahandi.
Proc. Amer. Math. Soc. 139 (2011), 1993-2005
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775376
A formula for the discriminant of number fields
Pei-Chu Hu and Zhuan Ye.
Proc. Amer. Math. Soc. 139 (2011), 2007-2008
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775377
The structure of the Boij-Söderberg posets
David Cook II.
Proc. Amer. Math. Soc. 139 (2011), 2009-2015
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775378
A family of ideals with few generators in low degree and large projective dimension
Jason McCullough.
Proc. Amer. Math. Soc. 139 (2011), 2017-2023
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775379
On varieties of almost minimal degree II: A rank-depth formula
M. Brodmann, E. Park and P. Schenzel.
Proc. Amer. Math. Soc. 139 (2011), 2025-2032
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775380
The Tits building and an application to abstract central extensions of $p$-adic algebraic groups by finite $p$-groups
B. Sury.
Proc. Amer. Math. Soc. 139 (2011), 2033-2044
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775381
The dihedral group $\mathcal D_{5}$ as a group of symplectic automorphisms on K3 surfaces
Alice Garbagnati.
Proc. Amer. Math. Soc. 139 (2011), 2045-2055
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775382
On the connectivity of the escaping set for complex exponential Misiurewicz parameters
Xavier Jarque.
Proc. Amer. Math. Soc. 139 (2011), 2057-2065
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775383
A note on density for the core of unbounded Bergman operators
Sherwin Kouchekian and James E. Thomson.
Proc. Amer. Math. Soc. 139 (2011), 2067-2072
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775384
Bifurcations of multiple relaxation oscillations in polynomial Liénard equations
P. De Maesschalck and F. Dumortier.
Proc. Amer. Math. Soc. 139 (2011), 2073-2085
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775385
Relatively pointwise recurrent graph map
Hattab Hawete.
Proc. Amer. Math. Soc. 139 (2011), 2087-2092
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775386
Dirichlet sets, Erdős-Kunen-Mauldin theorem, and analytic subgroups of the reals
Peter Eliaš.
Proc. Amer. Math. Soc. 139 (2011), 2093-2104
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775387
Weighted Bergman projections and kernels: $L^{p}$ regularity and zeros
Yunus E. Zeytuncu.
Proc. Amer. Math. Soc. 139 (2011), 2105-2112
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775388
Weighted estimates for powers of the Ahlfors-Beurling operator
Oliver Dragičević.
Proc. Amer. Math. Soc. 139 (2011), 2113-2120
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775389
A one-parameter family of Pick functions defined by the Gamma function and related to the volume of the unit ball in $n$-space
Christian Berg and Henrik L. Pedersen.
Proc. Amer. Math. Soc. 139 (2011), 2121-2132
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775390
On multiple Appell polynomials
D. W. Lee.
Proc. Amer. Math. Soc. 139 (2011), 2133-2141
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775391
On Mather’s $𝛼$-function of mechanical systems
Wei Cheng.
Proc. Amer. Math. Soc. 139 (2011), 2143-2149
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775392
Optimal estimates from below for biharmonic Green functions
Hans-Christoph Grunau, Frédéric Robert and Guido Sweers.
Proc. Amer. Math. Soc. 139 (2011), 2151-2161
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775393
Incoming and disappearing solutions for Maxwell’s equations
Ferruccio Colombini, Vesselin Petkov and Jeffrey Rauch.
Proc. Amer. Math. Soc. 139 (2011), 2163-2173
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775394
Uniqueness of reflectionless Jacobi matrices and the Denisov-Rakhmanov Theorem
Christian Remling.
Proc. Amer. Math. Soc. 139 (2011), 2175-2182
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775395
Uniform algebras generated by holomorphic and close-to-harmonic functions
Gautam Bharali and Sushil Gorai.
Proc. Amer. Math. Soc. 139 (2011), 2183-2189
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775396
Harmonic functions of polynomial growth on singular spaces with nonnegative Ricci curvature
Bobo Hua.
Proc. Amer. Math. Soc. 139 (2011), 2191-2205
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775397
Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space
Debora Impera, Luciano Mari and Marco Rigoli.
Proc. Amer. Math. Soc. 139 (2011), 2207-2215
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775398
Dendrites as Polish structures
Riccardo Camerlo.
Proc. Amer. Math. Soc. 139 (2011), 2217-2225
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775399
Integral representation of Skorokhod reflection
Venkat Anantharam and Takis Konstantopoulos.
Proc. Amer. Math. Soc. 139 (2011), 2227-2237
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775400
Anosov theorem for coincidences on special solvmanifolds of type $(\mathrm{R})$
Ku Yong Ha, Jong Bum Lee and Pieter Penninckx.
Proc. Amer. Math. Soc. 139 (2011), 2239-2248
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775401
Polar actions on certain principal bundles over symmetric spaces of compact type
Marco Mucha.
Proc. Amer. Math. Soc. 139 (2011), 2249-2255
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775402
Almost maximal topologies on semigroups
Yevhen Zelenyuk.
Proc. Amer. Math. Soc. 139 (2011), 2257-2270
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775403
Klyachko models of $p$-adic special linear groups
Joshua M. Lansky and C. Ryan Vinroot.
Proc. Amer. Math. Soc. 139 (2011), 2271-2279
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2775404